PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 56 | 2 | 123-131
Tytuł artykułu

Exposants de Łojasiewicz pour les fonctions semi-algébriques

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
We prove the rationality of the Łojasiewicz exponent for semialgebraic functions without compactness hypothesis. In the parametric situation, we show that the parameter space can be divided into a finite number of semialgebraic sets on each of which the Łojasiewicz exponent is constant.
Rocznik
Tom
56
Numer
2
Strony
123-131
Opis fizyczny
Daty
wydano
1992
otrzymano
1989-12-06
Twórcy
  • Ecole Royale Navale, Bd Sour Jdid, Casablanca 01, Maroc
Bibliografia
  • [1] J. Bochnak, M. Coste et M. F. Roy, Géométrie algébrique réelle, Ergeb. Math. Grenzgeb. (3) 12, Springer, 1987.
  • [2] J. Bochnak et J. J. Risler, Sur les exposants de Łojasiewicz, Comment. Math. Helv. 50 (1975), 493-507.
  • [3] T.-C. Kuo, Computation of Łojasiewicz exponent of f(x,y), ibid. 49 (1974), 201-213.
  • [4] M. Lejeune et B. Teissier, Dépendance intégrale sur les idéaux et équisingularité, Séminaire Ecole Polytechnique, Publ. Inst. Fourier, 1974.
  • [5] B. Lichtin, Estimation of Łojasiewicz exponents and Newton polygons, Invent. Math. 64 (1981), 417-429.
  • [6] S. Łojasiewicz, Ensembles semi-analytiques, notes multigraphiées, I.H.E.S., 1965.
  • [7] G. Raby, Théorème des zéros sous-analytiques et inégalités de Łojasiewicz, dans : Lecture Notes in Math. 1028, Springer, 1983, 253-265.
  • [8] R. Walker, Algebraic Curves, Dover, 1962.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv56z2p123bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.